# SDR 2DYA2023072000232

- Difficulty date: July 20, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N703K
- Make and model: Boeing 767336
- Aircraft serial: 24343
- Aircraft time: 61,903 hours, 35,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Electrical Sys
- Part number: ABS20131A
- Part serial: 50979
- Condition: Unknown
- Location: Fwd, Mid Area
- Part time: 61,903 hours, 35,452 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT IN THE ROW 1,4,7 LEFT SIDE, MID GALLEY AND ROWS 16,17,20,21,29 RIGHT SIDE AND EXTERIOR EMERGENCY LIGHTS AT DOOR R3 AND R4 DONT TURN ON
